MathSciNet Relay Station
MathSciNet bibliographic data
MR1400168 (97g:82002) 82B05
Haake, Fritz; Kuś, Marek; Sommers, Hans-Jürgen; Schomerus, Henning; Życzkowski, Karol Secular determinants of random unitary matrices. J. Phys. A 29 (1996), no. 13, 3641–3658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement